# SDR DALA2020071402584

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 22,368 hours, 8,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS OUT ROWS 28-32 RT SIDE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51.  OP'S CHK GOOD.
